eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Cystic acne (Acne) when you have Gout?

Summary: Cystic acne is found among people with Gout, especially people who are male, 30-39 old, also have Kidney transplant, and take medication Allopurinol.

We study 7 people who have Cystic acne (Acne) and Gout from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Gout and Cystic acne >>>

 

 

 

 

Gout

Gout (uric acid crystals building up in the body) can be treated by Allopurinol, Colchicine, Indomethacin, Uloric, Colcrys, Indocin. (latest reports from 13,649 Gout patients)

Cystic acne

Cystic acne (skin sac with seborrhoea (scaly red skin)) has been reported by people with birth control, acne, depression, rheumatoid arthritis, crohn's disease. (latest reports from 30,184 Cystic acne patients)

On Dec, 31, 2014: 7 people who have gout and Cystic Acne are studied.

Trend of Cystic acne in gout reports

Gender of people who have gout and experienced Cystic acne * :

FemaleMale
Cystic acne37.50%62.50%

Age of people who have gout and experienced Cystic acne * :

0-12-910-1920-2930-3940-4950-5960+
Cystic acne0.00%0.00%0.00%0.00%16.67%0.00%83.33%0.00%

Severity of the symptom * :

leastmoderateseveremost severe
Cystic acne0.00%100.00%0.00%0.00%

Top co-existing conditions for these people * :

  1. Renal transplant (3 people, 42.86%)
  2. Hypertension (3 people, 42.86%)
  3. Rheumatoid arthritis (2 people, 28.57%)
  4. Hypothyroidism (2 people, 28.57%)
  5. Lung neoplasm malignant (2 people, 28.57%)
  6. Gastric disorder (1 people, 14.29%)
  7. Vitamin d deficiency (1 people, 14.29%)
  8. Blood potassium decreased (1 people, 14.29%)
  9. Arthralgia (1 people, 14.29%)
  10. Intervertebral disc protrusion (1 people, 14.29%)

Most common drugs used by these people * :

  1. Allopurinol (4 people, 57.14%)
  2. Aspirin (4 people, 57.14%)
  3. Sandimmune (3 people, 42.86%)
  4. Enoxaparin sodium (3 people, 42.86%)
  5. Azathioprine sodium (3 people, 42.86%)
  6. Torsemide (3 people, 42.86%)
  7. Colchicine (3 people, 42.86%)
  8. Metoprolol tartrate and hydrochlorothiazide (3 people, 42.86%)
  9. Vitamin d (2 people, 28.57%)
  10. Cardura (2 people, 28.57%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Gout and Cystic Acne?

You are not alone! Join a mobile support group:
- support group for people who have Cystic Acne and Gout
- support group for people who have Gout
- support group for people who have Cystic Acne

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Can lisinopril cause gout ?
    I also take omeprozole for acid reflux, and Atenenol for BP ...can any of these meds. keep the gout from going away ,I have flare ups often ...I also have arthritis in my feet ..Thank You
  • How to treat tubercolosis pimples?
    I already cured from my abdominal TB and stop using anti tb drugs about a month now, but the acne still there. How to cure this pimple? I never had it before I use the drugs. Will salicylic acid works? Thanks.
  • Can bacteria filled periodontal pockets cause acne
    on my bottom pre molar i have gum recession for a few years. Within that time i have also suffered from recurring out break on the same side and location of the periodontal pocket. the premolar on the opposite side has also recently started to recede, and i have noticed a small breakout forming. is it possible these pockets are filling with bacteria and causing my acne flair up?
  • What is the interactions between sodium valproate and roaccutane?
    i took biotin tablets for hair and i take sodium valproate since 2004 till now, i want to take roaccutane for my acne, please answer me.
  • What is the interactions bitween sodium valproate and roaccutane?
    i took biotin tablets for hair and i take sodium valproate since 2004 till now, i want to take roaccutane for my acne, please answer me.

More questions for: Gout, Cystic acne

You may be interested at these reviews (Write a review):

  • Constant tiny pimples and worse after taking lantus
    I finally made a connection to my skin issue. I have been using lantus for nearly 6 or so years now and I mostly always have some sort of raw acne on my face. I had it prior to Lantus as well, but it seemed it I could somewhat tell what set it off.
    Anyhow, I recently had ran out and used Novolin 70/30 until the other came in. During the use my sugars were better and my skin seemed to clear up a bit. So, I get another bottle of Lantus and less than 1 week of use I had a blister on my foot and my face, all at once, was nearly covered in tiny rash-ish like tiny blisters. They don't clear up with acne medicine and there are at least 2 new ones every morning. I watch them develop throughout the day as well. I have kept using it bc I don't want to waste it and bc of this my face has stayed "blistery" and I feel infectious.
    Whether it is related or not I also get very large, painful and destructive cysts on my face as well. I was told by my doctor that it looks like staff, but I never got them on my face before Lantus. Kind of makes a bit of a correlation to me.

    Does anyone else experience these issues?
  • Lipitor caused gout attack.
    My doctor gave me Lipitor to lower my Collestoral (240). Three days later I had lower stomach pains and the beginning of a Gout attack on my foot. I stopped taking the drug after 4 days when the full blown Gout attack came. I had been watching my diet and had not had a Gout attack for two years (my first one). Nothing changed except the Lipitor. I have no doubt the attack was brought on by the Lipitor. If you have Gout DO NOT TAKE LIPITOR (or its generic). Im now in my second week of pain and it's terrible.
  • Ear pain from allopurinol 100mg (1 response)
    I have just been prescribed 100mg Allopurinol.
    1 a day.
    I am in my second day of taking these tablets.
    I have begun to get get a sudden pain in my ear.
    I have never in all my years have ever had such a pain.
    I know the only change that has happened around me is taking these tablets.
    I have stopped taking these and am awaiting my next appt with my GP.
    I do take Arcoxia with paracetemol for pain relief.
  • Depo provera overdose
    Dr acidentially gave me something like 9 times the normal dose of depo provera. My life has been miserable! I have fought excessive weight gain, infertility, severe cellulite, and acne for 20 years.
  • Spironolactone caused meibomian gland dysfunction
    I started taking spironolactone to help with hormonal acne. I took 1 pill for 3 months without any noticeable problems. Then my dermatologist increased to 2X/day. Within 1 week the glands in my eyes (meibomian glands) completely clogged up and caused severe dry eye. I continued taking the spironolactone for 6 weeks and my eyes didn't get any better (at the time I didn't know there was a connection to the med). I did some research on line and found out the spironolactone can actually cause this problem. I completely stopped the spironolactone and after 1 month my eyes are better.

More reviews for: Gout, Cystic acne

Comments from related studies:

  • From this study (2 years ago):

  • I received my kidney transplant in 1996 and I am getting concerned with long term use of prednisone use.

    Reply

    Nafisa on Feb, 10, 2013:

    I'm a woman of 35 yrs old, 6months after kidmey transplant. I'm taking cellcept1000mg, prednisolone 7.5mg,tacrolimunos3mg/day. I took pantocid 4omg for 6months,now that i stop taking pantocid for 1month , i'm having a serious heart burn. What do i do?

    Reply

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.